# SDR CALA2016081195620

- Difficulty date: June 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 47,494 hours, 19,891 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RH EMERGENCY FLASHLIGHT BATTERY PACK BROKEN.   REPLACED AFT CABIN FLASHLIGHT BATT PACK, OPS CHECK GOOD
